MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; DEFIBRILLATOR / PACEMAKER LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; DEFIBRILLATOR / PACEMAKER LEAD
Model Number 0182
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out-of-range shock impedance measurements, greater than 125 ohms.Subsequently, the patient underwent a revision procedure, and this rv lead was surgically capped/abandoned and replaced with a new lead.It was noted that the device pocket was also revised.Besides intervention, there were no other adverse patient effects reported.
 
Additional Manufacturer Narrative
This device remains implanted and out-of-service; therefore, technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
DEFIBRILLATOR / PACEMAKER LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13048414
Report Number2124215-2021-30552
Device Sequence Number1608940
Product Code LWS
UDI-Device Identifier00802526531163
UDI-Public00802526531163
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
P910073/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/06/2009
Device Model Number0182
Device Catalogue Number0182
Device Lot Number101522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown